Journal of Applied Mathematics and Physics

Vol.2 No.4(2014), Paper ID 43436, 6 pages

DOI:10.4236/jamp.2014.24002

 

Conceptual Analysis of a Time-Dependent Double-Diffusive Flow over a Semi-Infinite Vertical Plate

 

Sunday Ojima Abah, Umar Suleiman, Joseph Enemona Idoko

 

Department of Mathematics, Statistics and Computer Science, Kaduna Polytechnic, Kaduna, Nigeria
Department of Mathematics, Statistics and Computer Science, Kaduna Polytechnic, Kaduna, Nigeria
Department of Mathematics, Statistics and Computer Science, Kaduna Polytechnic, Kaduna, Nigeria

 

Copyright © 2014 Sunday Ojima Abah, Umar Suleiman, Joseph Enemona Idoko et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Abah, S. , Suleiman, U. and Idoko, J. (2014) Conceptual Analysis of a Time-Dependent Double-Diffusive Flow over a Semi-Infinite Vertical Plate. Journal of Applied Mathematics and Physics, 2, 11-16. doi: 10.4236/jamp.2014.24002.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.